# SDR CALA2023071902280

- Difficulty date: July 17, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 66,634 hours, 24,900 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355C000101
- Part serial: 4097
- Condition: Faulty
- Location: Zones 300
- Part time: 10,980 hours, 4,339 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

*THIS IS A SUPPLEMENTAL REPORT TO THE ORIGINAL REPORT, WITH THE SAME CONTROL NUMBER, CIRCULATED ON 07/19/2023*. STAB OUT OF TRIM ILLUMINATED IN FLIGHT UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. SEE IMAGE OF LAST LEG FAULTS. CHANNEL A SHOWED NO FAULTS. PERFOMED DFCS TEST 32 STAB TRIM, NO FAILURES NOTED CHANNEL A AND B. SUGGEST REPLACING STAB TRIM CUT OUT RELAY R384, STAB TRIM CTRL RELAY R64 AND STABILIZER TRIM MOTOR M1659. REPLACED RELAYS R64 AND R384. REF WDM 27-41-11 AND 22-13-11.SYSTEM TESTED GOOD. ITEM REPAIRED AND ACPD RII ON L/PS 5200676, 5201652 AND 5214034, REPLACED STM AND REPAIRED CONNTECTOR REF AMM TASK 27-41-71-400-801, OPS CHKD GOOD NO FAULTS NOTED. PARTS USED: 00-0609-3-0816,QTY :1. ACP'D INTERFACE INSPECTION AND VERIFIED REPLACEMENT UNIT WITH CORRECT PART NUMBER. REPLACED STABILIZER TRIM MOTOR STM REF AMM TASK 27-41-71-400-801, NEED TO CONNECT 2 ELECTRICAL CONNECTORS TO STM REF AMM 27-41-71 ITEM F "D" AFTER REPAIR OF CONNECTOR, AND TO ACP STABILIZER TRIM MOTOR TEST REF AMM TASK 27-41-71-700-801 MOTOR, STAB, HO OFF 29-2741-9-0011 4097 ON 29-2741-9-0011 4751 MOTOR, STAB, HO OFF 29-2741-9-0011 4097 ON 0000 PARTS USED: 1685475,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1685475 SN OFF 4097 IPC REFERENCE # 27-41-71-01 ACP'D RII INSPECTION ON STAB TRIM MOTOR INSTALLATION, VERIFIED BOND RESISTANCE WITHIN LIMITED REF AMM 27-41-71 AND TESTED GOOD. REF AMM 27-41-71-700-801. REPAIRED CONNECTOR REF L/P 5201652 AND CONNECTED ELECTRICAL CONNECTORS TO STM, ELECTRICAL BONDING RESISTANCE WAS GOOD AFTER CLEANING MATING SURFACES OF THE STM AND THS REF AMM 27-41-71. ACPD OPS CHKS AND TESTED GOOD REF AMM TASK 27-41-71-700-801 ADD EMP:U110199,U152476. ALL MAINT COMPLETED AND FURTHER MAINTENANCE REQUIRED. INTERFACE INSPECTION OF REMOVED HORIZONTAL STAB TRIM MOTOR FOUND PIN 2 OF PLUG D381 SHOWN SIGN OF ARCING.  NOTE: REF. SWPM 20-61-11 TRIED TO USE D381 PIN 11 AS UNUSED PIN TO REPLACE PIN 2, PER SWPM PIN 2 IS SPECIAL CONTACT SIZE 1614 & CANNOT BE USED, WILL REQUIRE NEW PIN PART # P-208575-S PER SWPM 20-61-11 PAGE 73. REPLACED D381 PIN 2 REF. SWPM 20-61-11. STAB TRIM TEST, S144 LIMIT SWITCH FAILED, REQUIRES ADJUSTMENT REF AMM 27-41-94. CHECKED SAFETY AND SECURITY ON LIMIT SWITCH S144 ADJUSTMENT SCREWS, VERIFIED TRAVEL WITHIN LIMITS. PERFORMED ADJUSTMENT OF S144 REF AMM 27-41-94, ALL TEST PASSED.  ORIGINAL SUBMISSION DATE: 7/19/2023
